Previous |  Up |  Next


Title: O algebraických rovnicích s vícenásobnými kořeny (Czech)
Title: On algebraic equations with multiple roots (English)
Title: Über algebraische Gleichungen mit mehrfachen Wurzeln (German)
Title: Sur les équations algébriques aux racines multiples (French)
Author: Jarušek, Jaroslav
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 52
Issue: 3
Year: 1923
Pages: 329-336
Summary lang: French
Category: math
idZBL: JFM 49.0686.05
DOI: 10.21136/CPMF.1923.123764
Date available: 2009-08-29T16:31:42Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_052-1923-3_4.pdf 1.462Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo